The binary locating-dominating number of some convex polytopes

Ana Simić, Milena Bogdanović, Jelisavka Milošević


In this paper the binary locating-dominating number of convex polytopes is considered. The exact value is determined and proved for convex polytopes Dn and Rʺn, while for the convex polytopes Rn, Qn and Un a tight upper bound of the locating-dominating number is presented.


Locating-dominating number, convex polytopes

Full Text:


ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications